Applications of Grothendieck's inequality to linear symplectic geometry

Efim Gluskin, Shira Tanny

Research output: Contribution to journalArticlepeer-review


Recently in symplectic geometry there arose an interest in bounding various functionals on spaces of matrices. It appears that Grothendieck’s theorem about factorization is a useful tool for proving such bounds. In this note we present two such applications.

Original languageEnglish
Pages (from-to)239-247
Number of pages9
JournalAnnales Mathematiques du Quebec
Issue number1
StatePublished - 2021


  • Grothendieck’s inequality
  • Spaces of matrices
  • Symplectic matrices


Dive into the research topics of 'Applications of Grothendieck's inequality to linear symplectic geometry'. Together they form a unique fingerprint.

Cite this